Existence and multiplicity of positive solutions for fractional q-difference equations with parameter Online publication date: Wed, 04-Nov-2015
by Xinhui Li; Zhenlai Han; Yan Zhao
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 5, No. 4, 2015
Abstract: In this paper, we study the boundary value problem of a class of nonlinear fractional q-difference equations with multi-point boundary conditions with parameter involving the Riemann-Liouuville fractional q-derivative. By means of the Banach contraction mapping principle, Schauder fixed point theorem and Leggett-Williams fixed point theorem, some results of existence, uniqueness, nonexistence and multiple of positive solutions are obtained. At last, examples are presented to illustrate our main results.
Online publication date: Wed, 04-Nov-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org